Highlights for naproxen-pseudoephedrine
naproxen-pseudoephedrine Side Effects
Side effects that you should report to your doctor or health care professional as soon as possible:\n-allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue\n-bloody, black or tarry stools\n-changes in hearing\n-changes in vision\n-chest pain, tightness\n-dark urine\n-dizziness, nervousness, or sleeplessness\n-fast, irregular heartbeat\n-feeling faint or lightheaded, falls\n-heartburn\n-swelling of the ankles, feet, legs\n-trouble passing urine or change in the amount of urine\n-trouble swallowing\n-unusually weak or tired\n\nSide effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):\n-constipation or diarrhea\n-dry eyes, mouth\n-loss of appetite\n-stomach upset
naproxen-pseudoephedrine May Interact with Other Medications
Do not take this medicine with any of the following medications:\n-bromocriptine\n-cidofovir\n-cocaine\n-ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine\n-ketorolac\n-MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate\n-methotrexate\n-pemetrexed\n-stimulant medicines for attention disorders, weight loss, or to stay awake\n\nThis medicine may also interact with the following medications:\n-alcohol\n-alendronate\n-aspirin and aspirin-like medicines\n-atomoxetine\n-bretylium\n-cyclopropane\n-digoxin\n-dyphylline\n-flavocoxid\n-furazolidone\n-ginkgo, Ginkgo biloba\n-medicines for sleep during surgery\n-linezolid\n-medicines for blood pressure, chest pain, heart disease, irregular heart beat\n-medicines for depression, anxiety, or psychotic disturbances\n-medicines that treat or prevent blood clots like warfarin\n-NSAIDs, medicines for pain and inflammation, like ibuprofen or naproxen\n-other medicines for allergy, cough, cold, fever or pain\n-other medicine that contains naproxen or pseudoephedrine\n-pamidronate\n-probenecid\n-procarbazine\n-St. John's Wort
How to Use naproxen-pseudoephedrine
Take this medicine by mouth with a full glass of water. Follow the directions on the prescription label. You can take it with or without food. If it upsets your stomach, take it with food. Do not cut, crush or chew this medicine. Take your medicine at regular intervals. Do not take it more often than directed.\n\nTalk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years old for selected conditions, precautions do apply.
They need to know if you have any of these conditions:\n-bleeding problems\n-diabetes\n-heart disease or surgery\n-high blood pressure\n-if you frequently drink alcohol containing drinks\n-kidney disease\n-low salt diet\n-stomach problems like heartburn or ulcer\n-taken an MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate in last 14 days\n-thyroid disease\n-trouble passing urine\n-an unusual or allergic reaction to naproxen, pseudoephedrine, aspirin, other medicines, foods, dyes, or preservatives\n-pregnant or trying to get pregnant\n-breast-feeding
If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.
Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse. Let your doctor know if you have pain or nasal congestion that gets worse or lasts for more than 7 days. Call your doctor if you have a fever that gets worse or lasts for more than 3 days.\n \nTalk to your doctor if you need to use this medicine for more than 7 days. Using this medicine everyday for a long time may increase your risk of heart attack or stroke.\n \nDo not take other medicines that contain aspirin, ibuprofen, or naproxen with this medicine. Side effects such as stomach upset, nausea, or ulcers may be more likely to occur. Many medicines available without a prescription should not be taken with this medicine.
Keep out of the reach of children.\n\nStore at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Throw away any unused medicine after the expiration date.
What does the pill look like?
Aleve Cold and Sinus, 120mg, 220mg
Aleve-D 12 Hour Sinus & Cold, 120mg, 220mg
Last Updated: December 20, 2010